Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 107, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 2, 2008, 4:40 AM CDT for Barry County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 4:40 AM CDT (09:40 UTC)
- Expired
- May 2, 2008, 5:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 5:00 AM CDT | TSTM WND GST 60 | 4 W Shell Knob, MO | 60 MPH WIND GUSTS WEST OF SHELL KNOB. |
| May 2, 5:05 AM CDT | TSTM WND DMG | 3 Se Shell Knob, MO | TREES DOWN ACROSS HIGHWAY 39. |
| May 2, 5:05 AM CDT | TSTM WND DMG | 5 S Jenkins, MO | TREES DOWN ON HIGHWAY 76. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 12:53 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1112 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 020942
TORSGF
MOC009-021015-
/O.NEW.KSGF.TO.W.0107.080502T0940Z-080502T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 515 AM CDT.
* AT 435 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR PEA RIDGE ARKANSAS...OR ABOUT 20 MILES SOUTHWEST OF
CASSVILLE...MOVING NORTHEAST AT 58 MPH.
* THE TORNADO WILL BE NEAR...
SELIGMAN BY 455 AM CDT.
THE TOWNS OF EAGLE ROCK...GOLDEN AND SHELL KNOB ARE ALSO IN THE PATH
OF THIS TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
THIS STORM DAMAGED STRUCTURES AT SILOAM SPRINGS ARKANSAS. POWER
LINE FLASHES WERE ALSO REPORTED IN BENTONVILLE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3649 9408 3663 9407 3674 9359 3669 9358
3669 9359 3650 9360 3649 9364
TIME...MOT...LOC 0940Z 242DEG 51KT 3637 9410
$$
RUNNELS1 follow-up statement
000
WWUS53 KSGF 020954
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CDT FRI MAY 2 2008
MOC009-021015-
/O.CON.KSGF.TO.W.0107.000000T0000Z-080502T1015Z/
BARRY MO-
453 AM CDT FRI MAY 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR SOUTHERN
BARRY COUNTY...
AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO CROSSING THE ARKANSAS BORDER NEAR SELIGMAN...OR
14 MILES SOUTH OF CASSVILLE...MOVING NORTHEAST AT 62 MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN BARRY
COUNTY...INCLUDING THE TOWNS OF EAGLE ROCK AND SHELL KNOB.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
WIDESPREAD DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3649 9408 3663 9407 3674 9359 3669 9358
3669 9359 3650 9360 3649 9364
TIME...MOT...LOC 0953Z 234DEG 54KT 3651 9391
$$
RUNNELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 2, 3:05 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 2, 3:05 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 305 AM CDT FRI MAY 2 2008 ...SEVERE THUNDERSTORMS TODAY... .DISCUSSION... SEVERE THUNDERSTORMS PRODUCING PRIMARILY LARGE HAIL AND DAMAGING WINDS WILL MOVE MOVE FROM WEST TO EAST ACROSS THE COUNTY WARNING AREA TODAY. ISOLATED TORNADOES WILL BE POSSIBLE WHERE SUPERCELL STRUCTURES ARE OBSERVED. AN EXTENSIVE SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED ALONG A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA TO ARDMORE OKLAHOMA. THIS LINE HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SO FAR THE STRONGEST WINDS HAVE OCCURRED IN NORTHWEST MISSOURI WITH DAMAGING WINDS OVER 80 MPH ASSOCIATED WITH A BOWING SEGMENT. THERE HAVE BEEN SEVERAL REPORTS OF GOLF BALL SIZE HAIL WITHIN THIS LINE OF THUNDERSTORMS. AHEAD OF THE APPROACHING COLD FRONT...AN UNSTABLE AND WEAKLY CAPPED AIRMASS REMAINS IN PLACE WITH SURFACE BASED CAPE RANGING FROM 1000 TO 2000 J/KG...700-500 MB LAPSE RATES NEAR 7 DEGREES C/KM...0-3 KM STORM RELATIVE HELICITY NEAR 400 M2/S2 AND SURFACE TO 6 KM WIND SHEAR NEAR 50 KTS. DAMAGING WINDS...WHERE BOWING SEGMENTS DEVELOP AND COLD POOLING OCCURS AHEAD OF THE LINE...AND LARGE HAIL WILL BE THE MAIN THREATS ACROSS SOUTHEAST KANSAS AND THE OZARKS. HOWEVER...RAPID DEVELOPMENT OF SHORT LIVED WEAK TORNADOES WILL BE POSSIBLE...ALONG THE LEADING EDGE OF THE SQUALL LINE...WITH EMBEDDED SUPERCELLS WITHIN THE LINE...AND WITH ANY DISCRETE SUPERCELL THAT MIGHT FORM AHEAD OF THE SQUALL LINE WITH SUCH HIGH STORM RELATIVE HELICITIES. NAM AND GFS GUIDANCE PLACES FRONT NEAR THE HIGHWAY 65 CORRIDOR AROUND 18Z. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT THROUGH THE AFTERNOON HOURS. DRY WEATHER AND GRADUALLY CLEARING WILL OCCUR FROM WEST TO EAST BEHIND THE FRONT AS MUCH DRIER AIR MOVES IN WITH STRONG ISENTROPIC DOWNGLIDE IN THE THE 305-315K LAYER. THE COLD FRONT WILL BE EAST OF THE COUNTY WARNING AREA AND SHOWERS AND THUNDERSTORMS WILL HAVE ENDED BY 00Z. UPPER LEVEL STORM SYSTEM TRACKS NORTHEAST OF THE REGION SATURDAY. WITH NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING INTO THE OZARKS...CONDITIONS WILL BE UNSEASONABLY COOL. SURFACE HIGH PRESSURE SHIFTS EAST OF THE OZARKS ON SUNDAY WITH SOUTHERLY FLOW RETURNING AND TEMPERATURES REBOUNDING. ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP EARLY NEXT WEEK IN THE DESERT SOUTHWEST. THIS SYSTEM WILL KICK INTO THE SOUTHERN PLAINS IN THE MIDDLE OF THE WEEK BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. ANGLE && .AVIATION... FOR THE 06Z TAF PACKAGE...LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED AHEAD OF A COLD FRONT IN EAST KANSAS AND CENTRAL OKLAHOMA. AT 0530Z...THUNDERSTORMS EXTEND FROM NEAR KTOP TO KUKL TO KPNC TO KCHK AND IS TRACKING EAST AROUND 30 KNOTS. THUNDERSTORMS WILL EFFECT AERODROMES AFTER 07Z WITH REDUCTION OF VISIBILITIES AND CEILINGS TO IFR POSSIBLE. SHOWERS AND THUNDERSTORMS WILL END BY 12Z AS THE FRONT MOVES EAST THROUGH THE TERMINALS AND CEILINGS GRADUALLY RAISE TO VFR. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 2, 3:46 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 346 AM CDT FRI MAY 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 346 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF 70MPH...HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM APPLETON CITY TO JOPLIN...AND BACK INTO NORTHEASTERN OKLAHOMA WILL PUSH EAST THROUGH THE MORNING. THIS SHOULD AFFECT AREAS WEST OF HIGHWAY 65 THROUGH 5 AM...AND WILL LIKELY AFFECT AREAS ALONG AND WEST OF A VICHY TO AVA LINE BY 7 AM. DISCUSSION: THIS SQUALL LINE WILL BE CAPABLE OF DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...WITH WIDESPREAD WINDS IN EXCESS OF 50 MPH. HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES EMBEDDED WITHIN THE LINE WILL BE POSSIBLE. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL MAINTAIN THE THREAT FOR SEVERE WEATHER ALONG THIS LINE OF THUNDERSTORMS FOR THE NEXT SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING IN THE VICINITY OF THE HIGHWAY 65 CORRIDOR. STRONG WIND FIELDS ALOFT AND AN UNSTABLE ATMOSPHERE WILL CONTINUE TO SUPPORT A LINE OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS...BUT A THREAT FOR ISOLATED TORNADOES WILL REMAIN WITH THIS ACTIVITY. AS THE DAY PROGRESSES...THE COLD FRONT WILL MOVE WEST TO EAST ACROSS THE OUTLOOK AREA. GIVEN THE EXPECTED WIND SHEAR AND INSTABILITY PROFILES ACROSS THE EASTERN OZARKS...IT IS POSSIBLE FOR THIS LINE OF STORMS TO BREAK UP INTO SEGMENTS OR EVEN SUPERCELL THUNDERSTORMS. IF THIS OCCURS...THE RISK FOR TORNADOES WILL INCREASE. PERSONS EAST OF THE HIGHWAY 65 CORRIDOR ARE URGED TO MONITOR THE LATEST FORECASTS REGARDING THE SEVERE WEATHER POTENTIAL FRIDAY. THUNDERSTORMS WILL EXIT THE OUTLOOK AREA LATE FRIDAY AFTERNOON. ANOTHER STORM SYSTEM MAY MOVE INTO THE REGION TUESDAY AND WEDNESDAY BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED OVERNIGHT ACROSS AND EAST OF HIGHWAY 65 IN SOUTHWEST MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, May 2, 3:10 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM TSTM WND GST 1 W WEST MINERAL 37.28N 94.94W
05/02/2008 E60 MPH CHEROKEE KS EMERGENCY MNGR
60 MPH WINDS REPORTED WITH PEA SIZE HAIL.
&&
EWISELocal storm report, May 2, 3:31 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG COLUMBUS 37.17N 94.84W
05/02/2008 CHEROKEE KS EMERGENCY MNGR
BRIEF POWER OUTAGES OCCURRED AND SEVERAL TREE LIMBS TO 4
INCHES IN DIAMETER ARE DOWN.
&&
BARJENBRUCHLocal storm report, May 2, 3:56 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E70 MPH JASPER MO LAW ENFORCEMENT
WINDS OF 50 TO 70 MPH REPORTED ACROSS JASPER COUNTY WITH
HAIL TO PEA SIZE.
&&
BARJENBRUCHLocal storm report, May 2, 4:10 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E60 MPH JASPER MO AMATEUR RADIO
AT THE INTERSECTION OF HIGHWAY 32 AND MAIN STREET.
&&
HATCHLocal storm report, May 2, 4:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND GST CRESTLINE 37.17N 94.70W
05/02/2008 E60 MPH CHEROKEE KS AMATEUR RADIO
&&
HATCHLocal storm report, May 2, 4:38 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM TSTM WND GST MONETT 36.92N 93.93W
05/02/2008 M63 MPH BARRY MO AWOS
WIND GUST MEASURED AT THE MUNICIPAL AIRPORT.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:14 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 61 min |
| May 2, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 2, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 62 min |
| May 2, 4:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 60 min |
| May 2, 4:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 60 min |
| May 2, 4:44 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 61 min |
| May 2, 4:49 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 56 min |
| May 2, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 60 min |
| May 2, 5:06 AM CDT | Tornado Warning | SGF | Barry, Stone | 24 min |
| May 2, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 51 min |
| May 2, 5:34 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 26 min |
| May 2, 5:38 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 67 min |
| May 2, 5:41 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 64 min |
| May 2, 5:47 AM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 28 min |
| May 2, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Texas, Webster, Wright | 39 min |
| May 2, 6:18 AM CDT | Tornado Warning | SGF | Texas, Wright | 27 min |
| May 2, 6:35 AM CDT | Tornado Warning | SGF | Howell, Ozark, Texas | 40 min |
| May 2, 6:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 66 min |
| May 2, 7:01 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 44 min |
| May 2, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 27 min |
| May 2, 7:43 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| May 2, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
| May 2, 8:28 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.